# SDR DALA1126845501

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 82,376 hours, 34,138 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT NR 8 LOWER T/E WEDGE PUNCTURED AS MARKED.  REMOVED DAMAGE AREA AND FABRICATED DOUBLER REPAIR IAW SRM 51-70-10 PER WORKCARD 5742-01022-02H.  DOUBLER FABBED FROM 2024T3-.020.  AREA PAINTED IAW MM 51-21-10.
